Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Headache and fatigue

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 11702 Questions
for the past few weeks been getting headaches and feeling fatigue
Posted Tue, 8 May 2012 in Headache and Migraines
Answered by Dr. Rakhi Tayal 12 minutes later

Thanks for posting your query.

Having continuous headache for last few weeks with fatigue without any history of migraines or head injury may be due to-

1. Anxiety/ tension- try to relax yourself, decrease alcohol or caffeine intake if any, take a mild sedative for a good and restful sleep, do mild aerobics, etc.
2. Eyestrain-Straining your eyes to focus on things can be a big factor of what causes headaches. You need to get your eyes examined for refraction.
3. Depression.
4. High blood pressure- your physician can rule this out.

All the above causes need to be excluded. If the headache is not getting relieved with over the counter mild pain killers like acetaminophen or Ibuprofen, I would advise you to get an MRI head and neck done under the guidance of your physician to rule out any organic causes if none of the above causes seem likely.

Hope this answers your query. Please accept my answer in case you do not have further queries.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor